# SDR DXTA2008110603340

- Difficulty date: November 5, 2008
- Submitted: November 6, 2008
- Operation: Air carrier
- Aircraft: N114QS
- Make and model: Beech 400A
- Aircraft serial: RK469
- Aircraft time: 1,482 hours, 1,446 cycles
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Master Cylinder
- Part number: 45AS38401012
- Part serial: 3005
- Condition: Leaking
- Location: Brakes
- Part time: 1,482 hours, 1,446 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

UPON LANDING RT BRAKE PEDAL IN BOTH PILOT & COPILOTS POSITION WAS APPLIED TO FULLY DEPRESSED POSITION & RESPONDED WITH NEGATIVE BRAKING EFFECT ON BOTH POSITIONS.  FOUND PILOTS RT MASTER CYLINDER LEAKING. REPLACED PILOTS RT MASTER CYLINDER WITH UNIT O/H. OPS AND LEAK CHECK GOOD. ALL WORK IAW MM 32-40-00.
